MAUDE Adverse Event Report: COLOPLAST A/S RETRACE URETERAL ACCESS SHEATH

COLOPLAST A/S RETRACE URETERAL ACCESS SHEATH
Model Number ACXL101002
Medical Device Problem Codes Complete Blockage (1094); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
According to available information, this device was not able to be used due to a defect.The device had two entry holes instead of one.It was noted the openings were closed.No other adverse patient effects were reported.
 
Additional Manufacturer Narrative
After receiving this complaint, we searched for other complaints and found none regarding the 8298966 the sample of product acxl101002 and 8298966 was manufactured in november 2021 for (b)(4) pieces.The expiry date is november 2026.Checking the quality databases did not reveal any anomaly in relation to the described defect.On 20th march we received one used sample.Two canals in dilatator item are conformed to the specification product.However these canals are clogged at the white connector level.After observation and unclogged one of them we only observed dilatator materials.We cannot define exactly one root cause, we can supposed that is during extrusion step, however no other case was observed.We assume that is an isolated case.

Brand Name
RETRACE URETERAL ACCESS SHEATH
Common Device Name
URETERAL ACCESS SHEATH
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
Manufacturer (Section G)
COLOPLAST A/S MANUFACTURING
9 avenue edmond rostand
sarlat-la-caneda 24206
FR   24206
Manufacturer Contact
usbes brian e schmidt
1601 west river road north
minneapolis, MN 55411
8007880293
MDR Report Key16702962
Report Number9610711-2023-00052
Device Sequence Number5616778
Product Code FED
UDI-Device Identifier03600040277478
UDI-Public03600040277478
Combination Product (Y/N)N
PMA/510(K) Number
K123675
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberACXL101002
Device Catalogue NumberACXL10
Device Lot Number8298966
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/20/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/13/2023
Supplement Date Received by Manufacturer05/03/2023
Initial Report FDA Received Date04/07/2023
Supplement Report FDA Received Date05/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown